Functiones et Approximatio Commentarii Mathematici
- Funct. Approx. Comment. Math.
- Volume 39, Number 2 (2008), 289-314.
On certain arithmetic graphs and their applications to diophantine problems
In this paper we continue our investigations concerning arithmetic graphs associated with integral domains and their applications to diophantine problems. We establish some general quantitative theorems for these graphs considered over finitely generated integral domains and prove some effective analogues over number fields and function fields. Further, we apply our results to resultant equations and discriminant equations. In a separate paper, further applications will be given to decomposable form equations, algebraic numbers and irreducible polynomials.
Funct. Approx. Comment. Math., Volume 39, Number 2 (2008), 289-314.
First available in Project Euclid: 19 December 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Györy, Kálmán. On certain arithmetic graphs and their applications to diophantine problems. Funct. Approx. Comment. Math. 39 (2008), no. 2, 289--314. doi:10.7169/facm/1229696577. https://projecteuclid.org/euclid.facm/1229696577